# SDR UALA2012030501336

- Difficulty date: March 3, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 69,689 hours, 25,870 cycles
- Engine: Pwa PW2037
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN BOTTLE MISSING-USED AT VID-MONITOR MID-CBN CTR NR 1.  3 OXYGEN BOTTLES USED FROM AFT COACH :DISTRIBUTED BOTTLES EVENL Y TO ALL THREE STATIONS, PLACED DF STICKERS ON BOTTLE BRACKETS AND PLACED STICKER DF ON EMPTY BOTTLES, EMPTY BOTTLES LOCATED AT 1AB , 20ABC AND COMPT OUTSIDE FWD AFT LAV.  REPLACED USED OXYGEN BOTTLES LISTED ABOVE.
